Patient Comments: Dizziness - Diagnosis

Please describe your diagnosis of your dizziness.

Comment from: red, 75 or over Female (Patient) Published: December 19

Since taking amoxicillin 500 mg, I have been dizzy, and I feel hungry right after I eat. I am taking the medications because of tooth pain; I will be seeing an endodontist for evaluation. I am wondering if the medicines could cause the dizziness.

Was this comment helpful?Yes
Comment from: Dizzy G., 55-64 Female (Patient) Published: December 16

I would get bouts of severe dizziness and nausea that would last 24 to 36 hours. At these times, I would be extremely weak and have to sleep all day and night. I went to primary care physicians, heart doctors and ear, nose and throat specialists. Finally, I concluded that I was drinking too much iced tea. I thought either the liquid was reducing my sodium level or else the caffeine was messing with my adrenaline. I quit drinking iced tea and other caffeine drinks and I haven't had any dizziness, nausea, or weakness for three months now and I can sleep a lot better.

Was this comment helpful?Yes
Comment from: wick, 65-74 Male (Patient) Published: December 13

For years I been having dizziness and fainting. In last three years when I fainted, one time I broke my ankle because I moved too fast getting out of my car. I see a neurologist, we tried stopping medicine, but nothing seems to work. I have to learn to live with it by moving very slow. He told me last test is a tilt table test, if that doesn't show anything I just will have to live with it and learn how to manage with it.

Was this comment helpful?Yes
Comment from: trish, 25-34 Female (Patient) Published: November 21

I have had light headiness for a while now. At first my doctor thought it was vertigo so I did the exercises for that and it seemed to go away. So when it came back again I did the exercises but this time it didn't go away, I have had the Depo injection but that that wore off in September so now I'm having my wisdom teeth removed hoping that could be the reason to my light headiness due to pressure on my brain. I'm anemic but I'm taking iron tablets for that and the doctor is happy with my red blood cell levels now. Some days it is worse than others, I have had all the tests that I need and I'm seeing my physician on Monday, I don't think it's anything to do with my heart.

Was this comment helpful?Yes
Comment from: Female Published: April 24

My 54-year-old son had dizziness. He could not drive. He took all kinds of tests and found nothing. He did some research and found out that he was drinking too much caffeine. He eliminated coffee, coke, etc., from his diet and the dizziness has gone away.

Was this comment helpful?Yes
Comment from: Britta, 65-74 Female (Patient) Published: December 01

I feel light headed after taking valsartan at supper time. I had a large 10 ounce drink of water after supper. I also feel a little nauseous. My valsartan dosage is 40 mg at breakfast and 40 mg at supper.

Was this comment helpful?Yes
Comment from: Jeremy, 45-54 Male (Patient) Published: November 11

If I kneel on both knees it must be cutting off blood flow. When I feel light headed I change positions. In most cases the safest thing is to lay down, but sometimes walking is what helps improve blood flow. The sensation is a stunned feeling in the head followed by what feels like pressure around the temples and behind the eyes. Next it starts closing down vision and I would pass out if I didn't do something to get blood to the brain.

Was this comment helpful?Yes
Comment from: Granny6, 65-74 Female (Patient) Published: July 31

I have Meniere's disease, controlled with Serc tablets. I have just started taking 150 g magnesium tablets, hoping it would help with my anxiety, but have found that I am getting giddy spells frequently, I wonder if the magnesium tablets would cause this.

Was this comment helpful?Yes

Patient Comments

Viewers share their comments

Dizziness - Causes Question: What caused your dizziness?
Dizziness - Standing Up Question: Please describe your experience with dizziness when standing up.
Dizziness - Treatment Question: What was the treatment for your dizziness?

Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on MedicineNet. The opinions expressed in the comments section are of the author and the author alone. MedicineNet does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.


Health Solutions From Our Sponsors